# SDR NSVA200600147

- Difficulty date: September 20, 2006
- Submitted: December 4, 2006
- Operation: Air carrier
- Aircraft: N9CJ
- Make and model: Saab 340B
- Aircraft serial: 224
- Aircraft time: 25,862 hours, 30,172 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: CGAB120101
- Part serial: 467
- Condition: Malfunctioned
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

CARGO SMOKE LIGHT IN THE COCKPIT REMAINED ON.  REMOVED AND REPLACED AFT CARGO BAY SMOKE DETECTOR IAW 26-13-15.  OPS CHECK WAS SATISFACTORY, PN ON/OFF CGAB1201-01, SN OFF 467, SN ON 475.
